# SDR A6WA200440093

- Difficulty date: June 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR STRUCTURE AFT ANGLE IS CRACKED .80 INCH LONG IN AREA OF DOOR ASSIST CABLE PULLEY BRACKET LOCATED IN RADIUS OF ANGLE.  CUT AWAY DAMAGED SECTION OF DRAG ANGLE, FABRICATED REPLACEMENT DRAG ANGLE FROM 5773 EXTRUSION AND SPLICE ANGLES FROM $6144-14 ANGLE.  INSTALLED ANGLES IAW BRAS EO 601R-52-5101A AND CRJ SRM 51-23-00.  (M)
